# SDR R61A2024102300472

- Difficulty date: October 18, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 42,210 hours, 32,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001464
- Condition: No Test
- Location: Zone 200
- Part time: 41,598 hours, 30,585 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT BATTERY FAILED FUNC TEST. R&R FWD LH EMERGENCY LIGHT BATTERY.
